# SDR FDEA202010212580

- Difficulty date: October 21, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089H
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP TRAILING EDGE UPPER EXTERNAL SURFACE HAS MULTIPLE AREAS OF BARE COMPOSITE.  EVALUATED LT WING OUTBOARD FLAP TRAILING EDGE UPPER EXTERNAL SURFACE AND FOUND TO BE OUT OF LIMITS, IAW B757 SRM 51-10-06-2R.   REPAIRED AREA IAW B757 SRM 57-53-01-2R REP 1 TABLE II AND 51-70-40 PAR 5C.   SANDED, PRIMED, TOP COATED LT WING OUTBOARD FLAP TRAILING EDGE UPPER EXTERNAL SURFACE, IAW B757 SRM 51-21-10-7.
